# SDR 2017FA0000460

- Difficulty date: August 23, 2017
- Submitted: August 23, 2017
- Operation: General aviation
- Aircraft: N153FC
- Make and model: Cessna 182T
- Aircraft serial: 18281774
- Aircraft time: 1,679 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,679 hours
- Propeller: Mcauly B3D36C431
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sprocket
- Part number: 12601131
- Condition: Broken
- Location: Elevator Trim
- Part time: 1,679 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM LOCKED UP IN FLIGHT. TRIM ACTUATOR SPROCKET FOUND TO BE BROKEN WHERE PIN ATTACHES IT TO ACTUATOR ASSEMBLY.
